# SDR ASAA2016082417884

- Difficulty date: August 24, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,012 hours, 29,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 747 CRACKED BETWEEN STRINGERS 8 - 9L.  ACFT GROUNDED.  REPAIRED THE FRAME IAW T/C AD20062609-400-53-107 FIG 2 REV 00.
